Alert archive / North Dakota / Flash Flood Warnings in 2024

Flash Flood Warning 1, NWS Bismarck, ND

June 2, 2024Stutsman County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 2, 2024, 6:03 PM CDT for Stutsman County, North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2024, 6:03 PM CDT (23:03 UTC)
Expired
Jun 2, 2024, 9:00 PM CDT
In force
3 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:21 PM CDTFLASH FLOODJamestown, NDMultiple photos were provided to the NWS showing flooding in the Jamestown area. Streets were flooded and cars in parking lots hat water up to the bottom of their doors. In addition, fields around Jamestown were also flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

391 
WGUS53 KBIS 022303
FFWBIS
NDC093-030200-
/O.NEW.KBIS.FF.W.0001.240602T2303Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
603 PM CDT Sun Jun 2 2024

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  Southeastern Stutsman County in southeastern North Dakota...

* Until 900 PM CDT.

* At 603 PM CDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Between 1 and 2 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
      4689 9877 4694 9876 4695 9871 4696 9865
      4694 9861

FLASH FLOOD...OBSERVED

$$

Hollan
2 follow-up statements
766 
WGUS73 KBIS 022347
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
647 PM CDT Sun Jun 2 2024

NDC093-030200-
/O.CON.KBIS.FF.W.0001.000000T0000Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
647 PM CDT Sun Jun 2 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING 
FOR SOUTHEASTERN STUTSMAN COUNTY...

At 647 PM CDT, the public reported thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
      4689 9877 4694 9876 4695 9871 4696 9865
      4694 9861

FLASH FLOOD...OBSERVED

$$

Hollan
740 
WGUS73 KBIS 030156
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
856 PM CDT Sun Jun 2 2024

NDC093-030206-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
856 PM CDT Sun Jun 2 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR 
SOUTHEASTERN STUTSMAN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
      4689 9877 4694 9876 4695 9871 4696 9865
      4694 9861

$$

Hollan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:20 PM CDT, 1 hour 43 minutes earlier. Its key messages:

  • Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible.
  • Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week.
  • Strong northwest winds are possible Tuesday through Thursday.
Area forecast discussion, Jun 2, 4:20 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
420 PM CDT Sun Jun 2 2024

.KEY MESSAGES...

- Scattered severe thunderstorms today. Threats include hail up
  to the size of golf balls, damaging winds up to 60 mph, and a
  tornado or two possible.

- Chances for showers and thunderstorms continue through the
  first half of the week. Temperatures will be near to slightly
  above average, with highs in the lower 70s to lower 80s this
  week.

- Strong northwest winds are possible Tuesday through Thursday.

&&

.UPDATE...
Issued at 416 PM CDT Sun Jun 2 2024

Have issued a severe thunderstorm watch over our area for
counties along and south of Highway 200, and east of Highway 85.
Severe threat continues throughout the area.

&&

.MESOSCALE...
Issued at 230 PM CDT Sun Jun 2 2024

The main focus for the development of severe convection through 4 PM
CDT is over south central North Dakota. A broad inverted surface
trough is analyzed extending north from low pressure in
western/ north central South Dakota along and west of the
Highway 83 corridor in North Dakota. Preliminary data from the
19Z KBIS RAOB shows effectively no SBCIN. Current satellite
trends show a couple areas of agitated cu with some orphan
anvils: a more prevalent line from southern Emmons through
western Logan Counties and a secondary line from eastern
Burleigh into northern Kidder Counties. Despite these current
trends pointing toward robust convection with severe potential,
mid to upper level forcing is lacking in the area of interest,
with better forcing much farther west over western North Dakota
unlikely to catch up. In fact, a storm was intensifying over
eastern Slope County as of 125 PM MDT. If sustained updrafts are
realized, the CAPE/shear parameter space supports severe
storms, with large hail being the primary threat initially with
discrete storms.

&&

.DISCUSSION...
Issued at 116 PM CDT Sun Jun 2 2024

An active upper level flow will remain over the Northern Plains
through mid-week. Strong to severe convection today associated
with an upper level impulse congruent with a surface boundary
developing over central ND early this afternoon and moving to
the east.

Latest surface analysis shows a possible weak circulation near
Bismarck with a warm front extending east into the James River
Valley. On and off convection has been occurring in this area of
warm advection all morning long, with a few stronger cells from
time to time. One severe thunderstorms warning was issued
associated with this activity in the past 30 minutes. Additional
convection is situated from southwest through north central ND.
This convection has not been as strong as of yet, but does look
to be intensifying a bit within the past hour. There looks to
be a shortwave around northwest ND at this time from the WV
imagery, which seems reasonable given the recent uptick in
convection. A special 19Z sounding will be released to help
determine the extent of the erosion of CIN over the south
central.

In general, it looks like the potential for convection will
continue over central ND as the surface trough becomes more
established within an area of increasing instability and
diminishing CIN with strong bulk shear already situated over the
area. Initially if discrete convection can sustain itself,
large hail looks to be the initial threat. Of course a local
strong gust also can't be ruled out. We do think as we go
through the afternoon, convection may develop into more of a
linear form, with winds becoming the bigger threat. Whether or
not this occurs by the time convection moves out of the forecast
area, remains to be seen.

After this wave moves through we get a brief break late tonight into
Monday before another, stronger wave moves through the area. This
wave will develop a closed upper level circulation over southern
Canada with another strong impulse tracking eastward along the
International Border through Montana and then lifting northeast into
southeast Saskatchewan. At this time, the severe threat looks a bit
limited, mainly due to the timing. The brunt of the forcing pushes
through the local area late Monday night into early Tuesday, beyond
the diurnal maxima for instability. However, think we could
have a narrow window of opportunity for some strong to severe
convection Monday evening. Currently SPC has the area within a
general risk for thunderstorms. The CSU Machine learning
probabilities does show a finger of higher probabilities
extending from the eastern Dakotas, back into southwest ND.
We'll have to continue to monitor as we get closer.

On Tuesday, the upper low tracks form southern Saskatchewan into
southern Manitoba. We could be dealing with ongoing showers and
thunderstorms from overnight Monday into Tuesday morning, but by
Tuesday afternoon, the strongest forcing will have moved to our
east. Most of the forecast area would be within an unfavorable
location for shower/thunderstorm activity. The far north may be
close enough to the low for some shower activity. Depending on the
eventual timing of this system the James River Valley could
also see some potential afternoon shower/thunderstorm activity
should the system slow a little. Currently though, the higher
probabilities for convection remain east of the forecast area
Tuesday afternoon.

As we move through mid-week the upper low lingers a bit over
southern Canada, keeping the forecast area within a favorable
area for strong west to northwest winds Wednesday and possibly
again on Thursday over eastern portions of the forecast area. We
could eventually need wind highlights, especially Wednesday.
The ECMWF SA page has a pretty strong signal (and increasing)
for winds and wind gusts Wednesday across most of the forecast
area. Then a weaker signal for the far northwest/north central
into the JRV on Thursday. The potential for showers and
thunderstorms does diminish quite a bit beyond Tuesday with just
some lingering showers north and east on Wednesday, then dry
conditions Wednesday evening and through the remainder of the
forecast period. Temperatures through the period remain in the
seasonable range with highs mostly in the 70s but with a few 80s
possible Monday, then some 60s possible Tuesday through Friday.
Lows generally in the 40s and lower 50s through the period.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1208 PM CDT Sun Jun 2 2024

Scattered showers and thunderstorms will track eastward across
central North Dakota this afternoon and early evening. These
storms will have the potential to produce MVFR-IFR visibilities
in heavy rain, in addition to strong winds and large hail. The
activity should exit the James River Valley by early evening.
Thereafter unless we see an are of patchy fog, VFR conditions
are expected through the rest of the 18Z TAF period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...TWH
DISCUSSION...TWH
AVIATION...JJS/TWH
Hazardous weather outlook, Jun 2, 4:05 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
405 PM CDT Sun Jun 2 2024

NDZ001>005-009>013-017-031-032-040-043-032115-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Golden Valley-Billings-Slope-Bowman-
405 PM CDT Sun Jun 2 2024 /305 PM MDT Sun Jun 2 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are possible early this afternoon into this evening.
Although severe weather is not expected, a few storms could become
strong with small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong northwest winds are possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ018>023-025-033>037-041-042-044>048-050-051-032115-
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton-
Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
405 PM CDT Sun Jun 2 2024 /305 PM MDT Sun Jun 2 2024/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Scattered severe storms will be possible today. Threats include
large hail up to the size of golf balls, damaging winds up to 60
mph, and a possibly a tornado or two.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong northwest winds are possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early evening.

In the hours before

Special weather statement, Jun 2, 5:13 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Bismarck ND
513 PM CDT Sun Jun 2 2024

NDZ036-037-022245-
Kidder ND-Stutsman ND-
513 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN KIDDER AND NORTHERN
STUTSMAN COUNTIES THROUGH 545 PM CDT...

At 512 PM CDT, strong thunderstorms was located along a line
extending from 8 miles northwest of Pingree to 6 miles south of
Woodworth to Dawson. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Steele, Tappen, Kensal, Pettibone, Dawson, Pingree, Woodworth, Lake
Isabel, Edmunds, Crystal Springs, and Chase Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern North Dakota.

&&

LAT...LON 4712 9872 4698 9933 4671 9966 4681 9997
      4714 9950 4733 9902 4732 9847
TIME...MOT...LOC 2212Z 260DEG 16KT 4727 9899 4706 9930 4687 9978

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HAMILTON
Local storm report, Jun 2, 5:18 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
518 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Gst     12 N North Lemmon       46.12N 102.13W
06/02/2024  E60 MPH          Adams              ND   Public

            Wind combined with small hail to shread
            leaves on trees. Was a pause in hail, now
            second storm is currently producing small
            hail.

&&
Local storm report, Jun 2, 5:28 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
528 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     Tornado          1 NNE Burnstad          46.41N 99.62W
06/02/2024                   Logan              ND   Public

            Photo of landspout tornado relayed from
            broadcast media. Unknown duration.

&&

MEJ
Special weather statement, Jun 2, 5:29 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
529 PM CDT Sun Jun 2 2024

NDZ036-037-047-022300-
Kidder ND-Logan ND-Stutsman ND-
529 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIDDER...NORTHERN
LOGAN AND SOUTHERN STUTSMAN COUNTIES THROUGH 600 PM CDT...

At 528 PM CDT, strong thunderstorms was located along a line
extending from Jamestown to 6 miles east of Napoleon. Movement was
east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jamestown, Napoleon, Gackle, Medina, Streeter, Ypsilanti, Cleveland,
Spiritwood, Eldridge, Sydney and Windsor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern North Dakota.

&&

LAT...LON 4670 9871 4663 9895 4663 9903 4660 9904
      4643 9957 4649 9992 4692 9939 4705 9872
      4701 9847 4698 9847 4698 9844 4685 9844
TIME...MOT...LOC 2228Z 273DEG 12KT 4692 9866 4649 9964

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HAMILTON
Local storm report, Jun 2, 5:35 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
535 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Hail             12 N North Lemmon       46.12N 102.16W
06/02/2024  M1.00 Inch       Adams              ND   Public

            Relayed through social media. Noted lots of
            hail, mainly marble sized, and that it came
            down very heavy.

&&

MEJ
Local storm report, Jun 2, 5:59 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
559 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             7 E Burnstad            46.39N 99.49W
06/02/2024  E1.00 Inch       Logan              ND   Trained Spotter

            Mostly pea sized hail with some quarter
            sized hail mixed in. Also rain around 2.4
            inches over the course of an hour, 2:30-3:30
            PM CDT. Culverts were observed to be running
            high, some fields beginning to wash out, and
            water almost went over the roads.

&&

JGA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:45 AM CDTSpecial Weather StatementBISSheridan30 min
Jun 2, 2:53 AM CDTSpecial Weather StatementBISOliver37 min
Jun 2, 3:08 AM CDTSpecial Weather StatementBISMcIntosh37 min
Jun 2, 3:17 AM CDTSpecial Weather StatementBISSheridan28 min
Jun 2, 3:44 AM CDTSpecial Weather StatementBISWells31 min
Jun 2, 3:47 AM CDTSpecial Weather StatementBISWard28 min
Jun 2, 4:28 AM CDTSpecial Weather StatementBISDickey32 min
Jun 2, 7:46 AM CDTSpecial Weather StatementBISFoster29 min
Jun 2, 9:15 AM CDTSpecial Weather StatementBISDickey30 min
Jun 2, 9:27 AM CDTSpecial Weather StatementBISStutsman33 min
Jun 2, 9:55 AM CDTSpecial Weather StatementBISMercer35 min
Jun 2, 10:08 AM CDTSpecial Weather StatementBISStutsman37 min
Jun 2, 12:30 PM CDTSpecial Weather StatementBISWells30 min
Jun 2, 12:58 PM CDTSevere Thunderstorm WarningBISKidder, Wells49 min
Jun 2, 1:18 PM CDTSpecial Weather StatementBISRolette27 min
Jun 2, 2:34 PM CDTSevere Thunderstorm WarningBISStutsman41 min
Jun 2, 2:38 PM CDTSpecial Weather StatementBISHettinger37 min
Jun 2, 2:52 PM CDTTornado Warning Tornado observedBISStutsman23 min
Jun 2, 2:57 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh63 min
Jun 2, 3:00 PM CDTSpecial Weather StatementBISSheridan30 min
Jun 2, 3:02 PM CDTSevere Thunderstorm WarningBISLogan58 min
Jun 2, 3:09 PM CDTSevere Thunderstorm WarningBISSheridan, Wells43 min
Jun 2, 3:14 PM CDTTornado WarningBISStutsman31 min
Jun 2, 3:21 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman54 min
Jun 2, 4:01 PM CDTSevere Thunderstorm WarningBISStutsman44 min
Jun 2, 4:32 PM CDTSpecial Weather StatementBISFoster28 min
Jun 2, 4:36 PM CDTAreal Flood AdvisoryBISStutsman6 hr
Jun 2, 5:00 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 2, 5:03 PM CDTSpecial Weather StatementBISStutsman27 min
Jun 2, 5:13 PM CDTSpecial Weather StatementBISKidder32 min
Jun 2, 5:29 PM CDTSpecial Weather StatementBISLogan, Stutsman31 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningBISStutsman39 min
Jun 2, 6:16 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman59 min
Jun 2, 6:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman50 min
Jun 2, 6:31 PM CDTAreal Flood AdvisoryBISKidder, Logan, Stutsman4 hr
Jun 2, 6:38 PM CDTSevere Thunderstorm WarningBISSioux33 min
Jun 2, 6:54 PM CDTSevere Thunderstorm WarningBISLogan47 min

Nearby

Flash Flood Warnings in North Dakota, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.